Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 19, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 6, 2009, 11:21 AM EST for Dodge County, Telfair County, Wilcox County, Georgia. It took effect at Mar 7, 2009, 8:40 AM EST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2009, 11:21 AM EST (16:21 UTC)
- In effect from
- Mar 7, 2009, 8:40 AM EST
- Expired
- Mar 12, 2009, 9:05 AM EDT
- In force
- 5 days
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 74 km from the middle of the area, began a volume at 16:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ocmulgee River at Abbeville (ABBG1).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02215260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 061621 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1121 AM EST FRI MAR 06 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. GAC091-271-315-070621- /O.NEW.KFFC.FL.W.0019.090307T2200Z-000000T0000Z/ /ABBG1.1.ER.090307T2200Z.090309T1700Z.000000T0000Z.NO/ 1121 AM EST FRI MAR 06 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCMULGEE RIVER NEAR ABBEVILLE * FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 8AM FRIDAY THE STAGE WAS 10.2 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 13.1 FEET BY MONDAY EARLY AFTERNOON. $$ GAC209-283-309-070621- /O.NEW.KFFC.FL.W.0020.090309T0000Z-090311T0600Z/ /MTVG1.1.ER.090309T0000Z.090309T1100Z.090311T0000Z.NO/ 1121 AM EST FRI MAR 06 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER NEAR MOUNT VERNON * FROM SUNDAY EVENING UNTIL LATE TUESDAY NIGHT. * AT 11AM FRIDAY THE STAGE WAS 11.6 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 16.4 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY SIDE OF OCONEE RIVER. $$
13 follow-up statements
000 WGUS82 KFFC 070141 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 841 PM EST FRI MAR 06 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-071541- /O.CON.KFFC.FL.W.0019.090307T2200Z-000000T0000Z/ /ABBG1.1.ER.090307T2200Z.090309T2300Z.000000T0000Z.NO/ 841 PM EST FRI MAR 06 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * FROM TOMORROW AFTERNOON UNTIL FURTHER NOTICE. * AT 05PM FRIDAY THE STAGE WAS 11.0 FEET. * NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 13.3 FEET BY MONDAY EVENING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG WEST END OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS TO ACCESS TO THEIR HOMES. $$
000 WGUS82 KFFC 071343 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 843 AM EST SAT MAR 07 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-080343- /O.EXT.KFFC.FL.W.0019.090307T1340Z-000000T0000Z/ /ABBG1.1.ER.090307T1300Z.090309T2300Z.000000T0000Z.NO/ 843 AM EST SAT MAR 07 2009 ...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * AT 8AM SATURDAY THE STAGE WAS 12.0 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET BY MONDAY EVENING THEN BEGIN FALLING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG WEST END OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS TO ACCESS TO THEIR HOMES. $$
000 WGUS82 KFFC 071600 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EST SAT MAR 07 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-080600- /O.EXT.KFFC.FL.W.0019.000000T0000Z-090312T1500Z/ /ABBG1.1.ER.090307T1300Z.090308T2300Z.090312T0900Z.NO/ 1100 AM EST SAT MAR 07 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL THURSDAY MORNING. * AT 8AM SATURDAY THE STAGE WAS 12.0 FEET AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG WEST END OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS TO ACCESS TO THEIR HOMES. $$ GAC209-283-309-080559- /O.EXT.KFFC.FL.W.0020.090309T0600Z-090310T1800Z/ /MTVG1.1.ER.090309T0600Z.090309T1100Z.090310T1200Z.NO/ 1100 AM EST SAT MAR 07 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * FROM EARLY MONDAY MORNING UNTIL TUESDAY AFTERNOON. * AT 10AM SATURDAY THE STAGE WAS 13.3 FEET AND RISING SLOWLY. * NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 16.1 FEET MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY SIDE OF OCONEE RIVER. $$
000 WGUS82 KFFC 080144 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 844 PM EST SAT MAR 07 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES .WATER CONTINUES TO RUN DOWNSTREAM FROM HEAVY RAIN THAT OCCURRED LAST WEEKEND. MINOR FLOODING WILL CONTINUE FOR A FEW MORE DAYS AT SOME POINTS ALONG THE RIVER SYSTEM. GAC091-271-315-081544- /O.CON.KFFC.FL.W.0019.000000T0000Z-090312T1500Z/ /ABBG1.1.ER.090307T1300Z.090309T0000Z.090312T0900Z.NO/ 844 PM EST SAT MAR 07 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL THURSDAY MORNING. * AT 6 PM SATURDAY THE STAGE WAS 12.4 FEET AND SLOWLY RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE NEXT THURSDAY MORNING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST END OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS ACCESS TO THEIR HOMES. $$ GAC209-283-309-081544- /O.CON.KFFC.FL.W.0020.090309T0600Z-090310T1800Z/ /MTVG1.1.ER.090309T0600Z.090309T1200Z.090310T1200Z.NO/ 844 PM EST SAT MAR 07 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * FROM EARLY MONDAY MORNING UNTIL TUESDAY AFTERNOON. * AT 8 PM SATURDAY THE STAGE WAS 14.1 FEET AND SLOWLY RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 16.1 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY SIDE OF OCONEE RIVER. $$
000 WGUS82 KFFC 081500 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT SUN MAR 08 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-090500- /O.EXT.KFFC.FL.W.0019.000000T0000Z-090312T1800Z/ /ABBG1.1.ER.090307T1300Z.090309T1200Z.090312T1200Z.NO/ 1100 AM EDT SUN MAR 08 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL THURSDAY AFTERNOON. * AT 8 AM SUNDAY THE STAGE WAS 12.9 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG WEST END OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS TO ACCESS TO THEIR HOMES. $$ GAC209-283-309-090500- /O.EXT.KFFC.FL.W.0020.090309T1200Z-090311T0000Z/ /MTVG1.1.ER.090309T1200Z.090310T0600Z.090310T1800Z.NO/ 1100 AM EDT SUN MAR 08 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * FROM MONDAY MORNING UNTIL TUESDAY EVENING. * AT 10 AM SUNDAY THE STAGE WAS 15.0 FEET AND RISING. * NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 16.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON. * AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY SIDE OF OCONEE RIVER. $$
000 WGUS82 KFFC 090108 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 908 PM EDT SUN MAR 08 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES .WATER CONTINUES TO RUN DOWNSTREAM FROM HEAVY RAINFALL THAT OCCURRED LAST WEEKEND. SOME POINTS ON THE RIVER SYSTEM WILL CONTINUE TO EXPERIENCE FLOODING DURING THE NEXT FEW DAYS. GAC091-271-315-091508- /O.CON.KFFC.FL.W.0019.000000T0000Z-090312T1800Z/ /ABBG1.1.ER.090307T1300Z.090309T0600Z.090312T1200Z.NO/ 908 PM EDT SUN MAR 08 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL THURSDAY AFTERNOON. * AT 6 PM SUNDAY THE STAGE WAS 13.1 FEET...AND STILL SLOWLY RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET EARLY MONDAY MORNING...THEN BEGIN TO FALL. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. $$ GAC209-283-309-091508- /O.CON.KFFC.FL.W.0020.090309T1200Z-090311T0000Z/ /MTVG1.1.ER.090309T1200Z.090309T1800Z.090310T1800Z.NO/ 908 PM EDT SUN MAR 08 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * FROM MONDAY MORNING UNTIL TUESDAY EVENING. * AT 8 PM SUNDAY THE STAGE WAS 15.5 FEET...AND STILL RISING. * MINOR FLOODING IS FORECAST TO BEGIN MONDAY MORNING. * FLOOD STAGE IS 16.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE MONDAY MORNING AND THEN CONTINUE TO RISE TO NEAR 16.1 FEET BY EARLY TUESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY EARLY TUESDAY AFTERNOON. * AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY SIDE OF OCONEE RIVER. $$
000 WGUS82 KFFC 091441 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1041 AM EDT MON MAR 09 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-100441- /O.EXT.KFFC.FL.W.0019.000000T0000Z-090313T0900Z/ /ABBG1.1.ER.090307T1300Z.090309T1800Z.090313T0300Z.NO/ 1041 AM EDT MON MAR 09 2009 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL LATE THURSDAY NIGHT. * AT 8 AM MONDAY THE STAGE WAS 13.3 FEET AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY BEFORE MIDNIGHT. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG WEST END OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS TO ACCESS TO THEIR HOMES. $$ GAC209-283-309-100441- /O.EXT.KFFC.FL.W.0020.000000T0000Z-090310T0600Z/ /MTVG1.1.ER.090310T0000Z.090310T0000Z.090310T0000Z.NO/ 1041 AM EDT MON MAR 09 2009 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * FROM THIS EVENING UNTIL LATE TONIGHT. * AT 10 AM MONDAY THE STAGE WAS 15.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST TO RISE TO FLOOD STAGE AT 16.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATER TONIGHT. * AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY SIDE OF OCONEE RIVER. $$
000 WGUS82 KFFC 100117 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 917 PM EDT MON MAR 09 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN GEORGIA... OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-101517- /O.CON.KFFC.FL.W.0019.000000T0000Z-090313T0900Z/ /ABBG1.1.ER.090307T1300Z.090310T0600Z.090313T0300Z.NO/ 917 PM EDT MON MAR 09 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL LATE THURSDAY NIGHT. * AT 8AM MONDAY THE STAGE WAS 13.3 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG WEST END OF RIVER IN ABBEVILLE FLOOD OUT AND CUT OFF RESIDENTS TO ACCESS TO THEIR HOMES. $$ GAC209-283-309-100147- /O.CAN.KFFC.FL.W.0020.000000T0000Z-090310T0600Z/ /MTVG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 917 PM EDT MON MAR 09 2009 THE FLOOD WARNING IS CANCELLED FOR THE OCONEE RIVER NEAR MOUNT VERNON * AT 9PM MONDAY THE STAGE WAS 15.8 FEET AND FALLING. * FLOOD STAGE IS 16.0 FEET. $$
000 WGUS82 KFFC 101437 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1037 AM EDT TUE MAR 10 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-110437- /O.EXT.KFFC.FL.W.0019.000000T0000Z-090313T0158Z/ /ABBG1.1.ER.090307T1300Z.090309T2200Z.090312T1958Z.NO/ 1037 AM EDT TUE MAR 10 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL THURSDAY EVENING. * AT 8 AM TUESDAY THE STAGE WAS 13.2 FEET AND SLOWLY FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY AFTERNOON. $$
000 WGUS82 KFFC 110050 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 850 PM EDT TUE MAR 10 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-111450- /O.EXT.KFFC.FL.W.0019.000000T0000Z-090313T0800Z/ /ABBG1.1.ER.090307T1300Z.090309T2200Z.090313T0200Z.NO/ 850 PM EDT TUE MAR 10 2009 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL LATE THURSDAY NIGHT. * AT 6PM TUESDAY THE STAGE WAS 13.1 FEET...AND WAS SLOWLY FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT. $$
000 WGUS82 KFFC 111408 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1008 AM EDT WED MAR 11 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-120408- /O.EXT.KFFC.FL.W.0019.000000T0000Z-090312T1453Z/ /ABBG1.1.ER.090307T1300Z.090309T2200Z.090312T0853Z.NO/ 1008 AM EDT WED MAR 11 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL THURSDAY MORNING. * AT 8 AM WEDNESDAY THE STAGE WAS 12.7 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY THURSDAY. * AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT RAMP AND ALSO FLOODS PARK NEAR ABBEVILLE BOAT RAMP. $$
000 WGUS82 KFFC 120229 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1029 PM EDT WED MAR 11 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-121500- /O.EXT.KFFC.FL.W.0019.000000T0000Z-090312T1500Z/ /ABBG1.1.ER.090307T1300Z.090309T2200Z.090312T0900Z.NO/ 1029 PM EDT WED MAR 11 2009 ...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE... * UNTIL THURSDAY MORNING. * AT 8AM WEDNESDAY THE STAGE WAS 12.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT RAMP AND ALSO FLOODS PARK NEAR ABBEVILLE BOAT RAMP. $$
000 WGUS82 KFFC 121402 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1002 AM EDT THU MAR 12 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-121502- /O.EXT.KFFC.FL.W.0019.000000T0000Z-090312T1305Z/ /ABBG1.1.ER.090307T1300Z.090309T2200Z.090312T0705Z.NO/ 1002 AM EDT THU MAR 12 2009 ...FLOOD WARNING EXTENDED UNTIL THIS MORNING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL LATER THIS MORNING. * AT 8 AM WEDNESDAY THE STAGE WAS 12.0 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER THIS MORNING. * AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT RAMP AND ALSO FLOODS PARK NEAR ABBEVILLE BOAT RAMP. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 6, 5:35 AM EST, 5 hours 46 minutes earlier.
Area forecast discussion, Mar 6, 5:35 AM EST, 5 hours 46 minutes before
AREA FORECAST DISCUSSION..UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 AM EST FRI MAR 6 2009 .SHORT TERM /TODAY THROUGH SUNDAY/... LARGE UPPER LEVEL RIDGE CENTERED OVER THE GULF OF MEXICO WILL PERSIST THROUGH THE SHORT TERM FORECAST PERIOD. CENTER OF THE LARGE SURFACE RIDGE THAT HAS DOMINATED THE REGION THIS WEEK HAS MOVED OFF THE EAST COAST PUTTING THE FORECAST AREA UNDER WARM SOUTHERLY FLOW. THIS SHOULD KEEP THE FORECAST DRY WITH ABOVE NORMAL TEMPERATURES THROUGH THE WEEKEND. .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... RAIN CHANCES WILL BE INCREASING AS WE HEAD INTO THE EXTENDED FORECAST PERIOD. UPPER FLOW REMAINS SOUTHWESTERLY THROUGH THE EXTENDED FORECAST PERIOD AND ALTHOUGH THE BETTER UPPER LEVEL DYNAMICS REMAIN WELL NORTH OF THE STATE...EXTENDED PERIOD OF RETURN MOIST FLOW OFF THE GULF ALLOWS AMPLE MOISTURE TO RETURN TO THE REGION. BEST CHANCES APPEAR TO BE FOCUSED AROUND A COLD FRONT THE GFS BRINGS INTO THE REGION AROUND TH MIDDLE OF NEXT WEEK. TEMPERATURES WILL REMAIN AT OR A BIT ABOVE SEASONAL NORMALS THROUGH THIS FORECAST PERIOD. && .FIRE WEATHER... NO FIRE WEATHER ISSUES ARE EXPECTED THROUGH THE WEEKEND INTO NEXT WEEK. && .AVIATION... PRIMARY CONCERN IS EVOLUTION OF IFR CIGS THIS MORNING WHICH ARE CLEARLY SHOWN ON 11-3.9 MICRON IMAGERY. SFC ANALYSIS ALSO SHOWS SECONDARY MOISTURE TONGUE ADVECTING NNE FROM SC AL INTO WC GA. PROBABILISTIC GUIDANCE FROM 03Z SREF DID VERY WELL WITH TIMING AND LOCATION OF LOW CIGS OVERNIGHT AND SHOWS STRATUS MAINLY STAYING NORTH OF A KCSG TO KAHN LINE WITH 40-60 PCT PROBABILITIES PEAKING AROUND 15Z BUT DROPPING TO NEAR ZERO AT 18Z. NAM AND GFS BUFR DATA ALSO SHOWS HIGH RH AROUND 1500 FT PERSISTING AT LEAST THRU 15Z BEFORE LIFTING. HAVE PUSHED TEMPO 1500FT CIGS TO 15Z AND TEMPO 800FT THRU 13Z FOR ATL METRO AIRPORTS AS WELL AS KCSG AND KAHN. STRATUS SHOULD REMAIN NORTH OF KMCN BUT WILL BE CLOSE. CIGS SHOULD GO TO SCT AFTER 16Z BUT SHOULD BE MONITORED FOR PERSISTENT TRENDS. REST OF FCST LOOKS GOOD. SW SFC WINDS TO REMAIN BELOW 15KTS. NO PROBS WITH WX OR CIGS THROUGH THE EVENING. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 47 77 49 77 / 0 0 0 5 5 ATLANTA 69 49 77 50 75 / 0 0 0 5 10 BLAIRSVILLE 67 42 74 43 71 / 0 0 0 5 10 CARTERSVILLE 71 45 76 47 76 / 0 0 0 5 10 COLUMBUS 75 50 80 50 79 / 0 0 0 5 5 GAINESVILLE 69 47 76 49 75 / 0 0 0 5 10 MACON 75 48 80 48 81 / 0 0 0 5 5 ROME 75 44 78 48 75 / 0 0 0 5 10 PEACHTREE CITY 71 45 78 47 75 / 0 0 0 5 5 VIDALIA 76 50 80 50 81 / 0 0 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20
Hazardous weather outlook, Mar 6, 4:27 AM EST, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 427 AM EST FRI MAR 6 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 427 AM EST FRI MAR 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... LOW PRESSURE OVER THE PLAINS WILL BRING SOUTHWESTERLY WINDS TO THE REGION THROUGH TONIGHT. HOWEVER...STORM SYSTEMS WILL REMAIN NORTH AND WEST OF THE AREA PRECLUDING THE CHANCE FOR PRECIPITATION OR HAZARDOUS WEATHER THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY ACROSS THE AREA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 11:21 AM EST | River Flood Warning | FFC | Montgomery, Treutlen, Wheeler | 3 days |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.